# SDR ASAA2019011927872

- Difficulty date: January 19, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 44,936 hours, 13,718 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Processing Unit
- Part number: 3012803
- Part serial: 2310
- Condition: Failed
- Location: Fuel System
- Part time: 44,936 hours, 13,718 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF L/P 12046316 FQIS FAULTED PROCESSOR DURING BITE. PROCESSOR FAULT MSG 28-41002 ALSO LOGGED INFLIGHT FLIGHT FAULTS LEG #4. GROUNDED - YES. REMOVED DISCREPANT FUEL PROCESSOR UNIT AND REPLACED WITH SERVICEABLE UNIT. ALL TEST PASS. REF AMM 28-41-81, 28-41-00.
